# SDR USAA2011092000014

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,378 hours, 19,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT BREAKAWAY FLASHLIGHT WON'T TEST.  REMOVED AND REPLACED BATTERY FORWARD FLIGHT ATTENDANT FLASHLIGHT.  OPS CHECK GOOD.
